Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Teens

Pages: 1
Anonymous
Unregistered

spotting after getting on pills!
      #37915 - 08/06/02 11:50 PM

how long will the spotting last?? I just started my b.c. pills and now i'm going through hell cause of spotting...should i change the pill, or will it go away after i get use to this pill---tell me what to do?? im so confused!



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: spotting after getting on pills! new
      #38975 - 08/28/02 01:57 PM

See a doctor! You can go to planned parenthood for free just look on their site.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: spotting after getting on pills! new
      #38976 - 08/28/02 01:58 PM

Remember the pill won't stop you from getting HIV or other sexually transmitted diseases!



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 7367

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3

Advertisement